zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fuzzy fixed point theorems in ordered metric spaces. (English) Zbl 1219.54043
Summary: We prove the existence of fuzzy common fixed point of two mappings satisfying a generalized contractive condition in complete ordered spaces. Our results provide extension as well as substantial improvements of several well-known results in the existing literature and initiate the study of fuzzy fixed point theorems in ordered spaces.
54H25Fixed-point and coincidence theorems in topological spaces
54A40Fuzzy topology
47H10Fixed point theorems for nonlinear operators on topological linear spaces
[1]Estruch, V. D.; Vidal, A.: A note on fixed fuzzy points for fuzzy mappings, Rend istit. Univ. trieste 32, 39-45 (2001) · Zbl 1008.54004
[2]Heilpern, S.: Fuzzy mappings and fuzzy fixed point theorems, Journal of mathematical analysis applications 83, 566-569 (1981) · Zbl 0486.54006 · doi:10.1016/0022-247X(81)90141-4
[3]Lee, B. S.; Cho, S. J.: A fixed point theorem for contractive type fuzzy mappings, Fuzzy sets and systems 61, 309-312 (1994) · Zbl 0831.54036 · doi:10.1016/0165-0114(94)90173-2
[4]Zadeh, L. A.: Fuzzy sets, Informations and control 8, 103-112 (1965)
[5]Boričić, B.: On fuzzification of propositional logics, Fuzzy sets and systems 108, 91-98 (1999) · Zbl 0960.03020 · doi:10.1016/S0165-0114(97)00369-2
[6]Jr., S. B. Nadler: Multivalued contraction mappings, Pacific journal of mathematics 30, 475-488 (1969) · Zbl 0187.45002
[7]Turkoglu, D.; Rhoades, B. E.: A fixed fuzzy point for fuzzy mapping in complete metric spaces, Mathematical communications 10, 115-121 (2005) · Zbl 1089.54518
[8]I. Beg, M. Abbas, Coincidence point and invariant approximation for mapping satisfying generalized weak contractive condition, Fixed Point Theory and Applications 2006 (2006), Article ID 74503, 7 pages. · Zbl 1133.54024 · doi:10.1155/FPTA/2006/74503
[9]P.N. Dutta, B.S. Choudhury, A generalization of contraction principle in metric spaces, Fixed Point Theory and Applications (2008), Article ID 406368, 8 pages. · Zbl 1177.54024 · doi:10.1155/2008/406368
[10]Rhoades, B. E.: Some theorems on weakly contractive maps, Nonlinear analysis 47, 2683-2693 (2001) · Zbl 1042.47521 · doi:10.1016/S0362-546X(01)00388-1
[11]Alber, Ya.I.; Guerre-Delabriere, S.: ”Principle of weakly contractive maps in Hilbert spaces” in new results in operator theory and its applications, Operator theory: advances and applications 98, 7-22 (1997) · Zbl 0897.47044
[12]Altun, I.; Damjanović, B.; Ć, D. Djori: Fixed point and common fixed point theorems on ordered cone metric spaces, Applied mathematics letters 23, 310-316 (2010) · Zbl 1197.54052 · doi:10.1016/j.aml.2009.09.016
[13]Bose, R. K.; Shani, D.: Fuzzy mappings and fixed point theorems, Fuzzy sets and systems 21, 53-58 (1987) · Zbl 0609.54032 · doi:10.1016/0165-0114(87)90152-7
[14]Kamran, T.: Common fixed points theorems for fuzzy mappings, Chaos, solitons and fractals 38, 1378-1382 (2008) · Zbl 1154.54314 · doi:10.1016/j.chaos.2008.04.031
[15]Sahin, I.; Karayilan, H.; Telci, M.: Common fixed point theorems for fuzzy mappings in quasi pseudo metric spaces, Turkish journal of mathematics 29, 129-140 (2005) · Zbl 1075.54018
[16]đorić, D.: Common fixed point for generalized (φ;φ’)-weak contractions, Applied mathematics letters 22, 1896-1900 (2009)
[17]Abbas, M.; đorić, D.: Common fixed point theorem for four mappings satisfying generalized weak contractive contraction, Filomat 24, No. 2, 1-10 (2010)
[18]Azam, A.; Beg, I.: Common fixed points of fuzzy maps, Mathematical and computer modelling 49, 1331-1336 (2009) · Zbl 1165.54311 · doi:10.1016/j.mcm.2008.11.011
[19]Azam, A.; Arshad, M.; Vetro, P.: On a pair of fuzzy φ-contractive mappings, Mathematical and computer modelling 52, No. 1–2, 207-214 (2010) · Zbl 1201.54008 · doi:10.1016/j.mcm.2010.02.010
[20]Berinde, V.: General constructive fixed point theorems for ćirić-type almost contractions in metric spaces, Carpathian journal of mathematics 24, No. 2, 10-19 (2008) · Zbl 1199.54209
[21]M. Abbas, M. Ali Khan, Common fixed point theorem of two mappings satisfying a generalized weak contractive condition, International Journal of Mathematics and Mathematical Sciences 2009 Article ID 131068, 9 pages.